Skip to content

Ibuprofen and Pseudoephedrine Hydrochloride and Chlorpheniramine Maleate

Pill images, imprints and guides

Also called Ibuprofen and Pseudoephedrine Hydrochloride and Chlorphenamine Maleate in India, Australia, the UK and most countries outside the US.

Ibuprofen and Pseudoephedrine Hydrochloride and Chlorpheniramine Maleate comes in 1 pill version in our database, in 1 strength, from 1 manufacturer. Check the imprint to tell them apart.

Ibuprofen and Pseudoephedrine Hydrochloride and Chlorpheniramine Maleate pill images

Ibuprofen 200 mg / Pseudoephedrine Hydrochloride 30 mg / Chlorpheniramine Maleate 2 mg 1 pill